To everyone here,
I definatetly have carcinoid syndrome symptoms. I have symptoms like terrible stomach pain and feeling "high" after eating.
After a lot of thinking about it I asked a reputable online dr. kevinmd.com and he told me it sounded to him like carcinoid syndrome. I'm just trying to find remedies to help day to day. I feel "high"after eating and you'd think that would be fun but there's the intense stomach pain, flushing, mental symptoms, and after a while I just have this terrible headache. By the way, feeling "high" or "very happy" and then sleepy, daily for a while sounds fun but it's not b/c it's hard to function daily and get what I need to get done. It' s not fair. I had an ultrasound of my vital organs, and a barrium swallow that showed nothing. I had a mail order 24 hour urine test that was normal. However, I've read that in some groups of people the seratonin is not converted to 5 HIAA and so there's a high amount of seratonin in your bloodstream. People have joked about how I'm "very happy" for periods during the day for years and what can I say? I can't control that or stop it or anything I'm helpless and I really want to do something about it and get on with my life. My parents get mad at me but I can't help it. This happens every day and I just want to stop it and get past this but I have no control so I need to get some medicine. If anyone has any ideas or anything please tell me. I need to have my bloodstream tested for seratonin but I don't have much money... I just need to find some medicine so I can work and make money. Please, I'm desparate tell me anything. I've tried antihistamines but they just make me even more tired. I'm very interested in this subject so respond if you have anything to say about it. Maybe I should just become a doctor and then test and treat myself.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?